# SDR UPS05844705

- Difficulty date: May 27, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX 3 INCHES LONG ON LONGERON 35R AT FS 1270.  REMOVED DAMAGED SECTION OF LONGERON.  FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON IAW DC-8 SRM 51-1-20D AND DWG'S 3758593 AND 575 0322.
